# SDR COMA0061042

- Difficulty date: December 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 99 hours, 97 cycles
- Engine: Ge CF343A1
- Engine time: 116 hours, 104 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P17
- Part serial: WYGA0265
- Condition: Malfunctioned
- Location: Left
- Part time: 99 hours, 97 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE N2 COULD NOT BE REDUCED BELOW 85 PERCENT IFSD. REPLACED THE FUEL CONTROL.
